# SDR VNAA0301016

- Difficulty date: January 15, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 17,312 hours, 14,949 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A TAKEOFF CONFIGURATION CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW CALLED MAINTENANCE CONTROL AND THE MESSAGE HAD CLEARED.  MAINTENANCE CONTROL HAD THE CREW RUN THE AIRCRAFT AT 100 PERCENT AND THE MESSAGE DID NOT RETURN.  FLIGHT 4108 THEN DEPARTED WITH NO FURTHER INCIDENTS.
